Archiv der Mathematik

, Volume 77, Issue 2, pp 155–162 | Cite as

Base field extensions and generic modules over finite dimensional algebras

  • S. Kasjan


Let R be a finite dimensional algebra over a field k. It is shown that a finite separable field extension of k preserves and respects generic tameness of R. Moreover if k is an infinite perfect field then the extension of k to its algebraic closure preserves generic tameness. As a corollary we get that if R is generically tame then for every number m all but a finite number of indecomposable R-modules of length m are DTr-periodic.


Finite Number Generic Module Field Extension Algebraic Closure Base Field 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2001

Authors and Affiliations

  • S. Kasjan
    • 1
  1. 1.Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, PolandPL

Personalised recommendations